# SDR MALA976596

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE DTW - DLH, NR 4 ENGINE OIL PRESSURE LIGHT ILLUMINATED, INDICATION WAS AT ZERO.  CREW STARTED TO PERFORM QRH PROCEDURES WHEN ENGINE NR 4 OVERSPEED AND SHUT ITSELF DOWN.  COMPLETED QRH AND DIVERTED TO TVC.  MAINTENANCE REPLACED NR 4 ENGINE ASSEMBLY IAW AMM AND ASSOCIATED ENGINE CHANGE TASK CARDS.  OPS AND LEAK CHECK GOOD.
